Lancaster EPrints

The Taylor-Browder spectrum on prime C*-algebras.

Kitson, Derek (2012) The Taylor-Browder spectrum on prime C*-algebras. Integral Equations and Operator Theory, 72 (3). pp. 403-418.

Full text not available from this repository.

Abstract

We provide a formula for the Taylor–Browder spectrum of a pair (L a , R b ) of left and right multiplication operators acting on a prime C*-algebra with non-zero socle. We also compute ascent and descent for multiplication operators on a prime ring, characterise Browder elements in a prime C*-algebra and discuss upper semicontinuity for the Browder spectrum.

Item Type: Article
Journal or Publication Title: Integral Equations and Operator Theory
Uncontrolled Keywords: Browder spectrum ; Taylor spectrum ; Browder elements ; multiplication operators ; ascent and descent – prime C*-algebra ; prime C* ; algebra
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 58207
Deposited By: ep_importer_pure
Deposited On: 04 Sep 2012 08:51
Refereed?: Yes
Published?: Published
Last Modified: 09 Oct 2013 13:14
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/58207

Actions (login required)

View Item